Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Constant muscle twitches in left arm. Taking citalopram, MD lowered dosage. Causes for twitching?

Hello Ive been having constant muscle twitches for a week now. The main location which is constant is my left arm just above my elbow . I was taking citalopram 40 mg when this started and MD suggested lower to 20 mg but after 6 days twitching is just as bad. Also I am a pretty heavy drinker. Beer only tho no hard liquor . Maybe drink 4 days a week. Any suggestions what the cause could be?
Asked On : Tue, 28 Aug 2012
Answers:  0 Views:  169 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor